advertisement
Question
Posted by: Meme | 2010/05/03

Bleeding while on injection

Hi, I have been on the injection for about 9 years now, it''s safer due to my family history of heart disease. I have stopped having my periods after starting on the injection, with no breakthrough bleeding. I have been experiencing a great deal of stress lately, and it''s now the second month that I have a day or 2 in which I bleed as if I''m having a menstrual cycle. I was on time for my injections, actually after I started bleeding the first time, I went a week earlier. Should I be worried or is this normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You should have acheck to see that there is no problem with the uterus or cervix.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/05/05

You should have acheck to see that there is no problem with the uterus or cervix.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement